# SDR RAIA00702004

- Difficulty date: February 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 16,918 hours, 16,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

POST FLT NR 8052 - ORD - MAIN CABIN DOOR WOULD NOT OPEN.  MAINTENANCE ADJUSTED INNER DOOR HANDLE ROLLER.  DOOR CHECKED GOOD AFTERWARDS.
